# SDR FDEA201307291690

- Difficulty date: July 29, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB32122
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPOILER UPPER SURFACE INSPECTION,  RT WING L/E DROOP UPPER SURFACE FOUND CRACKED ABOUT 2 INCHES  LONG AT XDLE 324.   REPAIRED IAW SRM 57-40-01, REPAIR 5, FIGURE 201, REVISION 53.  REPAIR DOUBLER INSTALLED IAW SRM 57-40-01, REPAIR 5, FIGURE 201, REV 53.  REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
